# SDR ASOA201001204

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 3,882 hours, 2,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GLOW IN THE DARK STRIPS IN FIRST CLASS ARE MISSING AND BROKEN.  R & R PHOTOLUMINANCE STRIP IAW AMM 33-51-01.  ACFT MX READY.  (CLOSED)
